# SDR IPXA2019071344394

- Difficulty date: July 12, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0865
- Aircraft time: 15,862 hours, 9,789 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Main Entry
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A MAIN ENTRY DOOR SLIDE WARNING RED LIGHT DOES NOT ILLUMINATE WHEN TEST BUTTON PRESSED. RESET SLIDE WARNING C/B ARM & WORNING BRAKER SLIDE LIGHT OPS CHECKS NORMAL AT THIS TIME.
